Jump to content

Got some questions


Thinker
 Share

Recommended Posts

Hello everyone, my name is Matt. I'm a student and I also work alot alongside school. I have experimented with a lot of drugs in the past and have developed considerably difficult anxiety and what I think could be HPPD. This has an effect on my life, work and school. I never had any problems with my drug usage until after I saw one of my best friend leap over a balcony during a mushroom trip. My visual symptoms are tracers, after-images, halos, also got tinnitus (although that was caused by a fireworks accident) but has been excacerbated by what I think is HPPD. My eyes are very sensitive to bright lights and I see bright flashes when staring at something bright, like the sky or my computer screen. I really want some answers because this is pretty frightening for me. I'm pretty much always anxious from day to day, and I was wondering if anxiety could make HPPD symptoms worse. I have researched a lot about these disorders but there isnt alot about HPPD anywhere. So I ask you, anxiety and HPPD = worse symptoms? Thanks in advance, any help is immensely appreciated! :)

Link to comment
Share on other sites

There's a very strong connection between HPPD and anxiety. My actual symptoms themselves haven't really gotten worse because of anxiety but some report the opposite. Best thing you can do is try and tackle your anxiety through therapy, exercise, diet, etc. 

  • Upvote 1
Link to comment
Share on other sites

I think anxiety is one of the symptoms of hppd and anxiety can make symptoms worse.  Vicious circle.  I'm not saying I think you have it because I'm not qualified to make a diagnosis.  I've just had the condition for a long time.

Are you doing anything to address the anxiety?  School in an of itself can provoke anxiety.  I can't say anything about medication because I've never taken any for my symptoms (except alcohol for a while which was a BAD idea).  Meditation is what works for me.  It doesn't cost anything and you never need a refill.

If you haven't stopped using psychoactive substances that's a good first step.  Also, give yourself some time.  It's possible that your symptoms will moderate.  I often write the following.  I do so because I mean it.  Even if your symptoms linger you can live a productive and happy life.  Don't despair.

Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
 Share

×
×
  • Create New...

Important Information

By using this site, you agree to our Terms of Use.